Alert archive / Maryland / Wind Advisories in 2013

Wind Advisory 4, NWS Wakefield, VA

November 26, 20134 counties in Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina

NWS Wakefield, VA issued this wind advisory at Nov 26, 2013, 3:06 PM EST for 4 counties in Maryland; Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2013, 3:06 PM EST (20:06 UTC)
Expired
Nov 27, 2013, 3:46 AM EST
In force
13 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 130 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2013-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2013-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2442 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WWUS71 KAKQ 262006
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
306 PM EST TUE NOV 26 2013

...STRONG GUSTY WINDS EXPECTED TONIGHT AHEAD OF A STRENGTHENING LOW
PRESSURE SYSTEM...

MDZ021>025-VAZ099-100-270415-
/O.NEW.KAKQ.WI.Y.0004.131126T2006Z-131127T1400Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
306 PM EST TUE NOV 26 2013

...WIND ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST WEDNESDAY. 

* WINDS: SOUTH-SOUTHEAST 25 TO 35 MPH WITH GUSTS OF AT LEAST 45
  MPH.

* TIMING: LATE THIS EVENING THROUGH MID MORNING WEDNESDAY.

* IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING
  CONDITIONS AND POSSIBLE POWER OUTAGES DUE TO FALLING TREE LIMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NCZ102-VAZ098-270415-
/O.NEW.KAKQ.WI.Y.0004.131126T2006Z-131127T1400Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
INCLUDING THE CITY OF...COROLLA
306 PM EST TUE NOV 26 2013

...WIND ADVISORY IN EFFECT UNTIL 9 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST WEDNESDAY. 

* WINDS: SOUTH-SOUTHEAST 25 TO 35 MPH WITH GUSTS OF AT LEAST 45
  MPH.

* TIMING: LATE THIS EVENING THROUGH MID MORNING WEDNESDAY.

* IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING
  CONDITIONS AND POSSIBLE POWER OUTAGES DUE TO FALLING TREE LIMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
581 
WWUS71 KAKQ 270256
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
956 PM EST TUE NOV 26 2013

...STRONG GUSTY WINDS EXPECTED TONIGHT AHEAD OF A STRENGTHENING
LOW PRESSURE SYSTEM...

MDZ021>025-VAZ099-100-271100-
/O.CON.KAKQ.WI.Y.0004.000000T0000Z-131127T1400Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
956 PM EST TUE NOV 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY...

* WINDS: SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS OF AT LEAST 45
  MPH.

* TIMING: THROUGH MID MORNING WEDNESDAY.

* IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS
  AND POSSIBLE POWER OUTAGES DUE TO FALLING TREE LIMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NCZ102-VAZ098-271100-
/O.CON.KAKQ.WI.Y.0004.000000T0000Z-131127T1400Z/
OUTER BANKS CURRITUCK-VIRGINIA BEACH-
INCLUDING THE CITY OF...COROLLA
956 PM EST TUE NOV 26 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY...

* WINDS: SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS OF AT LEAST 45
  MPH.

* TIMING: THROUGH MID MORNING WEDNESDAY.

* IMPACTS: STRONG WIND GUSTS WILL CAUSE HAZARDOUS DRIVING CONDITIONS
  AND POSSIBLE POWER OUTAGES DUE TO FALLING TREE LIMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

44
008 
WWUS71 KAKQ 270846
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
346 AM EST WED NOV 27 2013

MDZ021>025-NCZ102-VAZ098>100-271000-
/O.CAN.KAKQ.WI.Y.0004.000000T0000Z-131127T1400Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
OUTER BANKS CURRITUCK-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...COROLLA...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
346 AM EST WED NOV 27 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY. 

SOUTH TO SOUTHWEST WINDS AVERAGING 15 TO 25 MPH WITH GUSTS TO 35
TO 40 MPH...WILL BECOME NORTHWEST THIS MORNING. GUSTY NORTHWEST
WINDS WILL CONTINUE THIS AFTERNOON INTO THURSDAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:58 PM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Nov 26, 12:58 PM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1258 PM EST TUE NOV 26 2013

.SYNOPSIS...
LOW PRESSURE WILL QUICKLY MOVE NORTHEAST ACROSS THE MID ATLANTIC
STATES TODAY...THEN TRACKS INTO NEW ENGLAND BY WEDNESDAY. HIGH
PRESSURE RETURNS THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED THE FORECAST TO REFLECT CANCELLATION OF WINTER WEATHER
ADVISORY. WEATHER ANALYSIS PLACES A DEVELOPING COASTAL TROUGH
ALONG THE SOUTHEAST COAST, WITH ~1005MB SFC LOW PRESSURE NEAR NEW
ORLEANS. LATEST RADAR MOSAIC IMAGERY INDICATING SOME LIGHT ECHOES
OVER THE PIEDMONT AND PRIMARILY SOUTH OF I-64. AS ISENTROPIC LIFT
INCREASES/DEEPENS THROUGH EARLY AFTERNOON, EXPECT THAT RAIN WILL
BECOME A BIT MORE WIDESPREAD ACROSS THE RIC METRO AND INTO THE
NORTHERN NECK...AND OVER FAR EASTERN SECTION LATE THIS AFTN AND
EARLY THIS EVENING AS COASTAL FRONT SURGES INLAND BY 21-23Z.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
THE PERIOD WILL BE DOMINATED BY NORTHERN AND SOUTHERN STREAM
TROUGHS ADVANCING ACROSS THE MIDWEST/GULF COAST TODAY...BEFORE
EVENTUALLY PHASING ACROSS THE EASTERN CONUS TONIGHT INTO
WEDNESDAY. THE RESULTANT ELONGATED SFC LOW WILL SLIP SW TO NE
ACROSS THE CAROLINA/MID-ATLANTIC COASTAL PLAIN LATE TODAY THROUGH
EARLY WEDNESDAY...BRINGING A WIDESPREAD COLD RAIN FOR THE AREA
HEADING INTO THE PEAK TRAVEL TIME OF THE SEASON.

LIGHT RAINFALL EARLY TODAY WILL STEADILY INCREASE IN INTENSITY
THROUGH THE DAY AS LARGE SCALE SYNOPTIC ASCENT APPROACHES FROM
THE SOUTHWEST. A PROMINENT COASTAL BOUNDARY DEVELOPS IN VICINITY
OF THE TRANSITION FROM THE PIEDMONT TO COASTAL PLAIN...AND MODEL
CROSS-SECTIONS INDICATE THIS BECOMES THE FOCUS FOR STRONG VERTICAL
MOTION DRIVEN BY SYNOPTIC SCALE FORCING AND STRONG FRONTOGENESIS
WITHIN ROUGHLY THE 1000-850MB LAYER. GIVEN THE STRENGTH OF THE
FORCING...PERIODS OF MODERATE TO HEAVY RAIN SHOULD BEGIN TO AFFECT
THE PIEDMONT THIS AFTERNOON AND EVENING...BEFORE SHIFTING TOWARD
INTERIOR SE VA AND EASTERN SHORE AREAS LATE TONIGHT INTO WEDNESDAY
MORNING. ALSO...SOME CONVECTIVE INSTABILITY COULD AID IN THE OVERALL
FORCING. CURRENT QPF RANGES FROM AROUND 1.5" IN SE...TO AROUND 3.0"
OVER THE PIEDMONT. REGARDING FLOODING...NOT EXPECTING ANY ISSUES AS
CONDITIONS HAVE BEEN RATHER DRY THROUGHOUT THE FALL.

SOME CONSIDERATION WAS GIVEN TO THUNDER OVER SE PORTIONS ALONG A
STRENGTHENING SOUTHERLY LLJ AS THE SFC LOW LIFTS NORTH ACROSS THE
COASTAL PLAIN LATE TONIGHT. A THETA-E RIDGE EXTENDS N FROM THE
GULF STREAM ACROSS EASTERN NC...AND NEGATIVE EPV VALUES SUGGEST
THE POTENTIAL FOR CONVECTIVE INSTABILITY. THIS COMBINED WITH THE
STRENGTH OF THE SYNOPTIC FORCING COULD PRODUCE SOME EMBEDDED
THUNDER. HOWEVER...GIVEN THE LATE NIGHT TIMING LOW LEVELS APPEAR
STABLE. THIS ALONG WITH WEAK LAPSE RATES WOULD ARGUE AGAINST
WIDESPREAD TSTM POTENTIAL. DYNAMIC SYSTEMS SUCH AS THESE CERTAINLY
DO LEND THEMSELVES TO SOME ELEVATED LOW TOPPED CONVECTION...SO
WILL MAINTAIN ISOLD THUNDER WORDING ROUGHLY ALONG THE HIGHWAY 158
CORRIDOR...JUST NORTH OF THE ALBEMARLE SOUND WEDNESDAY MORNING.

FOR TEMPERATURES...TEMPERATURES SHOULD HOLD IN THE MID/UPPER 30S
TO AROUND 40 FAR NW TUESDAY...AND RISE TO AROUND 60 SE. AS COASTAL
FRONT/INVERTED TROUGH SLIDES INLAND TONIGHT...TEMPERATURES SHOULD
CONTINUE TO RISE...INTO THE LOW/MID 60S SE TONIGHT...WHILE RISING
A FEW DEGREES OVER THE I-95 CORRIDOR...AND HOLDING STEADY NW.
COLDER AIR WILL RETURN FROM THE WEST WEDNESDAY AS THE SURFACE LOW
PULLS TO THE NORTHEAST AND DRAGS THE FRONT OFF THE COAST.
SECONDARY CONVEYOR BELT MOISTURE WILL MAINTAIN PRECIP POTENTIAL
INTO THE EARLY AFTERNOON...BEFORE DRY AIR EVENTUALLY OVERWHELMS
AND TAKES OVER WEDNESDAY NIGHT. A BRIEF TRANSITION TO WET SNOW IS
POSSIBLE OVER FAR NW COUNTIES LATE IN THE AFTN WITH NO ACCUMULATION.
AS UPPER TROUGH AXIS SWINGS OVERHEAD A SNOW SHOWER OR FLURRIES
CANNOT BE RULED ACROSS NERN AREAS WEDNESDAY NIGHT. AGAIN...NO SNOW
ACCUMULATION IS EXPECTED AS LARGE SCALE FORCING WANES AND SURFACE
TEMPERATURES STRUGGLE TO FALL BELOW 32F UNTIL WEDNESDAY NIGHT.

COLD SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST LATE WED
THROUGH THANKSGIVING DAY AS UPPER TROUGH EJECTS NORTHEAST. COLDER..DRIER
WEATHER IS ON TAP FOR THURSDAY. HIGHS GENERALLY BACK INTO THE
UPPER 30S TO LOW 40S ON A BRISK NW WIND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
LONG TERM PERIOD STARTS OFF THU NGT WITH STRONG SFC HI PRES CENTERED
OVR THE MID ATLANTIC AND MID-LEVEL TROF AXIS CROSSING THE ERN
SEABOARD. OVRNGT TEMPS FALL INTO THE MID 20S OVR MOST INLAND AREAS
AND LWR 30S ALONG THE CST. THE HI REMAINS IN THE VICINITY ON FRI
LEADING TO CONTINUED COOL CONDITIONS...WITH TEMPS ONLY CLIMBING INTO
THE 40S. OTHERWISE...LGT NRLY WINDS AND A MSTLY SUNNY SKY.

FORECAST FOR THE WEEKEND FEATURES BLO NORMAL TEMPS AND A PRTLY
CLOUDY SKY ON AVG WITH ZONAL FLOW ALOFT AND HI PRES CENTERED OVR THE
NE STATES. HI TEMPS IN THE MID 40S ON SAT WILL RISE INTO THE UPR 40S
TO MID 50S ON SUN.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
STRONG UPPER LEVEL WAVE OVER ERN TX IS ROUNDING THE BASE OF THE
NRN STREAM TROUGH AT THIS TIME AND WILL NOW BEGIN TO HEAD
NORTHEAST AHEAD OF THE NRN STREAM TROUGH. THIS WAVE IS INDUCING A
STRONG SURFACE LOW TO FORM IN THE NRN GULF OF MEXICO...NR DESTIN
FL. THIS LOW WILL BEGIN TO TRACK NE THRU THE CAROLINAS TONIGHT
BEFORE INTENSIFYING OVER ERN VA ON WED MORNING. IN ADVANCE OF THE
LOW...EXPECT TO SEE PERIODS OF MVFR CONDITIONS AS LIGHT RAIN
DEVELOPS DURING THE AFTERNOON. THE RAIN WILL INTENSIFY THIS
EVENING AS A WARM FRONT LIFTS THROUGH THE REGION. EXPECT IFR TO
LIFR CONDITIONS AS THIS BAND MOVES THROUGH. THE WINDS WILL TURN
OUT OF THE SOUTH AND INCREASE TO 25 TO 35 KTS. ALSO...EXPECT THE
PERSISTENT RAIN TO BECOME MORE SHOWERY WITH SOME LIFTING OF THE
CEILINGS IN THE WARM SECTOR OF THE STORM. BUT IT WILL BE VARIABLE
BASED UPON THE LOCATION AND BANDS OF SHOWERS.

BY 10Z...THE STRONG SFC LOW WILL REACH VA AND BEGIN TO INTENSIFY.
THIS WILL BRING THE COLD FRONT ASSOCIATED WITH THE LOW THROUGH THE
AREA AND DROP CEILINGS AND VISIBILITIES AS IT PASSES. BEHIND THE
FRONT...THE FLOW WILL TURN NW AND WITH DRIER AIR ARRIVING...BRING
AND END TO THE RAIN AND IMPROVE CONDITIONS. THE GUSTY WINDS BEHIND
THE FRONT WILL HOLD OFF UNTIL THE CLEARING BEGINS AND THE TIGHTER
PRESSURE GRADIENT ARRIVES AFTER 18Z.

HIGH PRESSURE ARRIVES WED NIGHT AND REMAINS IN CONTROL THROUGH
SAT WITH VFR CONDS AND DRY WEATHER ARE XPCD.

&&

.MARINE...
SUB HEADLINE CONDS CONTG OVR THE WTRS ATTM...AND XPCD TO LAST INTO
THIS AFTN AS SFC HI PRES WEAKENS OFF THE CST. INITIALLY...WNDS MNLY
SSW...WILL BECOME ONSHORE THIS AFTN AHEAD OF APPROACHING LO PRES FM
THE GULF COAST STATES. THAT LO IS XPCD TO BE AN INLAND RUNNER AS IT
TRACKS THROUGH THE MDATLC RGN TNGT THROUGH WED MRNG. THAT WILL
RESULT IN A SUBSTANTIAL INCRS IN SPEEDS FM THE ESE LT TDA...AND
CONTG INTO TNGT. SGFNT SFC PRES FALLS ACRS THE RGN BEGINNING AFT
MDNGT...CONTG OVRNGT...USUALLY TOUGH TO GET GALES ON E TO S
WNDS...BUT GIVEN DEG OF PRES FALLS/STRENGTHENING LO PRES TRACKING
JUST INLAND OF THE RGN...CONFIDENCE HIGHER THAN NRML FOR DVLPMNT OF
(AT LEAST LO END) GALES OVRNGT TNGT OVR MUCH OF THE FA WTRS. PSBL WND
GUSTS TO 40-45 KT...ESP OUT OVR THE OPEN OCN/NR THE MOUTH OF THE
BAY.

WIND SHIFT TO THE WNW DURG WED AS STRONG SFC LO PRES CONTS TO TRACK
NE INTO/THROUGH ERN NEW ENG. MAYBE A BIT OF A LULL IN SPEEDS WED
MRNG DURG THE TRANSITION FM SSW WNDS TO WNW WNDS...HWVR...XPCG AN
INCRS SPEEDS AGN/DVLPMNT OF SCAS THAT WILL LAST INTO THU.

WAVES/SEAS BUILDING RAPIDLY THIS EVE/ERY TNGT...PTNTL SEAS REACHING
10-12 FT OUT OVR THE OCN...WAVES TO 5-6 FT ON THE BAY. CONDS SLO TO
SUBSIDE WED THROUGH THU AS WNDS BECOME OFFSHORE.

&&

.TIDES/COASTAL FLOODING...
DUE TO INCRS IN WNDS FM SSE TNGT...A SPIKE IN WATER LEVELS XPCD ACRS
THE MIDDLE CHES BAY (CAMBRIDGE/BISHOPS...A LESSER DEG AT KIPTOPEKE)
FOR TNGTS AND/OR WED MRNG HI TIDES (AS WNDS SHIFT TO WSW - HOLDING
WTR IN THAT PART OF THE BAY). HOW MUCH OF A SPIKE UNCERTAIN
ATTM...BUT SOMETHING TO WATCH FOR THE 18 OR SO HRS.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...GALE WARNING FROM 7 PM THIS EVENING TO 3 AM EST WEDNESDAY FOR
     ANZ635>637.
     GALE WARNING FROM 7 PM THIS EVENING TO 6 AM EST WEDNESDAY FOR
     ANZ630>634-638-656-658.
     GALE WARNING FROM 7 PM THIS EVENING TO 10 AM EST WEDNESDAY FOR
     ANZ650-652-654.

&&

SYNOPSIS...JDM/MAM
NEAR TERM...JDM/MAM
SHORT TERM...JDM/MAM
LONG TERM...MAS
AVIATION...ESS
MARINE...ALB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 26, 10:08 AM EST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1008 AM EST TUE NOV 26 2013

MDZ021>025-NCZ012>017-030>032-102-VAZ072>078-081>100-271515-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
1008 AM EST TUE NOV 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL TRACK NORTHEAST TOWARDS THE OUTLOOK
AREA TODAY INTO WEDNESDAY. RAIN IS EXPECTED TO DEVELOP BY MIDDAY
TODAY AND CONTINUE THROUGH WEDNESDAY. THERE IS POTENTIAL FOR RAIN
TO FALL HEAVY AT TIMES TONIGHT AND WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ048-049-060>071-079-080-271515-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
BRUNSWICK-DINWIDDIE-
1008 AM EST TUE NOV 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL TRACK NORTHEAST TOWARDS THE OUTLOOK
AREA TODAY INTO WEDNESDAY. RAIN IS EXPECTED TO DEVELOP BY MIDDAY
TODAY AND CONTINUE THROUGH WEDNESDAY. THERE IS POTENTIAL FOR RAIN
TO FALL HEAVY AT TIMES LATE TODAY THROUGH WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 26, 9:57 AM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
957 AM EST TUE NOV 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     FREEZING DRIZZLE 9 N FARMVILLE           37.43N  78.40W
11/26/2013                   CUMBERLAND         VA   BROADCAST MEDIA

            LIGHT GLAZE OF ICE ON CAR TOPS AND ELEVATED SURFACES.

&&

EVENT NUMBER AKQ1300957

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:43 AM ESTGale WarningAKQ27 hr

Nearby

Wind Advisories in Maryland, 2013Wind Advisories in Virginia, 2013Wind Advisories in North Carolina, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.